... a number of years
If you have severe dry mouth, I would suggest that you please see your doctor. This side effect is classed as a serious side effect. Please see link below.
I have had the same problem since I started them 4 years ago. Severe dry mouth and eyes. I was recently diagnosed with Sjögren's syndrome , I stopped taking the pills for a week my eyes felt good and I produced saliva . Went back on and my bad symptoms showed up, so I think it's my pills .
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jul 2012 • 1 answer
Updated 20 Feb 2014 • 2 answers
Updated 7 Sep 2015 • 1 answer
Updated 28 May 2017 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Updated 20 Sep 2017 • 1 answer